# SDR IPXA2022071684223

- Difficulty date: June 24, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Flag
- Part number: NRC6055507
- Part serial: 48418
- Condition: Cracked
- Location: L/H I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING I/B FLAP UPPER SKIN IS CRACKED AT STA XIFH = 171.300 AND ABOVE STA YIFH 34.530 SPAR DOUBLER REPAIR.REMOVED, REPAIRED THE CRACKED ON THE L/H WING I/B FLAP UPPER SKIN AT STA XIFH = 171.300 AND ABOVE STA YIFH = 34.530 SPAR IAW VTSAA EA 011-5730-01-A9633 I/R AND UPS EO MD11-5750-84131-A FAA 8100-9 SIGNED BY J.TOM (AR-605565) DATED 07/12/22 (MAJOR)
